# SDR CALA9701617

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Disbonded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT INBOARD FLAP VANE DISBONDED ON UPPER TRAILING EDGE.  THE FLAP VANE WAS REMOVED AND REPLACED IAW MM 27-50-03.
